# SDR 2008UALA06320

- Difficulty date: October 29, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 24,714 hours, 10,739 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAV & CARGO DET FAULT MESSAGE PRESENT ON UPPER ECAM BY.  REPLACED DETECTOR 1WQ, VERIFIED NO FAULTS, OP CHECKS OK.
